Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-1pp.73-76

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
A.A. Bityurin, "The loss of stability of a two-step rod when it hits a rigid barrier," J. Appl. Math. Mech. 75 (1), 73-76 (2011)
Year 2011 Volume 75 Issue 1 Pages 73-76
Title The loss of stability of a two-step rod when it hits a rigid barrier
Author(s) A.A. Bityurin (Ulyanovsk, Russia, denjgy0706@yandex.ru)
Abstract The critical precollision velocity of a two-step rod of finite length when it collides with a rigid obstacle, leading to a loss of its stability, is calculated by an analytical solution of the wave equation using dAlembert's method. The critical force and velocity are calculated using Euler's formula for a static load.
Received 14 October 2009
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100